MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR73, 12X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR73, 12X100 KII OPT ADVFIX 6/BX; GCJ
Model Number CFR73
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation.A follow-up report will be provided upon completion of the investigation.This report is to follow up medwatch report # mw5073032.
 
Event or Problem Description
Procedure performed: "ventral hernia repair." event description: received via maude database, report #mw5073032 on 10-nov-2017: "cannula cap popped off and fell on the floor." type of intervention: n/a.Patient status: "0 patients were involved in the event.".
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.Based on the description of the event, it is likely that the seal housing dislodgement was caused by a dimension that did not meet specifications.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has implemented process enhancements intended to further minimize the potential for this type of incident to occur.This report is to follow up medwatch #mw5073032.This type of event is deemed not reportable as it is unlikely to cause or contribute to death or serious injury.

Brand Name
CFR73, 12X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7098576
Report Number2027111-2017-02140
Device Sequence Number11231223
Product Code GCJ
UDI-Device Identifier00607915119898
UDI-Public(01)00607915119898(17)200704(30)01(10)1300418
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/04/2020
Device Model NumberCFR73
Device Catalogue Number101245601
Device Lot Number1300418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date12/27/2017
Patient Sequence Number1